Alert archive / North Carolina / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 32, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this severe thunderstorm warning at Jul 8, 2017, 7:39 PM EDT for Dare County, North Carolina. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2017, 7:39 PM EDT (23:39 UTC)
- Expired
- Jul 8, 2017, 8:45 PM EDT
- In force
- 66 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Dare County, NC
The radar
The Morehead City radar (KMHX), 172 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 7:40 PM EDT | MARINE TSTM WIND 53 | 1 S Oregon Inlet, NC | |
| Jul 8, 7:56 PM EDT | MARINE TSTM WIND 39 | Jockey'S Ridge, NC |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 11.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2712 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 748 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 8.5
The text
As transmitted.
909
WUUS52 KMHX 082339
SVRMHX
NCC055-090045-
/O.NEW.KMHX.SV.W.0032.170708T2339Z-170709T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Newport/Morehead City NC
739 PM EDT SAT JUL 8 2017
The National Weather Service in Newport has issued a
* Severe Thunderstorm Warning for...
East central Mainland Dare County in eastern North Carolina...
Northeastern Outer Banks Dare County in eastern North Carolina...
* Until 845 PM EDT
* At 739 PM EDT, severe thunderstorms were located along a line
extending from near Manns Harbor to near Wanchese, moving east at
15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Nags Head, Manteo, Jockeys Ridge State Park, Roanoke Island
Festival Park, Wanchese, Nags Head Fishing Pier, Bodie Island
Lighthouse and Outer Banks Fishing Pier.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3602 7563 3590 7508 3570 7564 3579 7583
TIME...MOT...LOC 2339Z 250DEG 11KT 3580 7576 3580 7562
HAIL...1.00IN
WIND...60MPH
$$
JBM2 follow-up statements
004
WWUS52 KMHX 090017
SVSMHX
Severe Weather Statement
National Weather Service Newport/Morehead City NC
817 PM EDT SAT JUL 8 2017
NCC055-090045-
/O.CON.KMHX.SV.W.0032.000000T0000Z-170709T0045Z/
Outer Banks Dare NC-
817 PM EDT SAT JUL 8 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR NORTH CENTRAL OUTER BANKS DARE COUNTY...
At 816 PM EDT, severe thunderstorms were located along a line
extending from Wanchese to near Bodie Island Lighthouse, moving east
at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Nags Head, Manteo, Nags Head Fishing Pier, Jockeys Ridge State Park
and Outer Banks Fishing Pier.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please send your reports of hail and/or wind damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3598 7545 3590 7545 3586 7557 3594 7570
3602 7563
TIME...MOT...LOC 0016Z 250DEG 11KT 3584 7563 3584 7549
HAIL...1.00IN
WIND...60MPH
$$
JBM894
WWUS52 KMHX 090037
SVSMHX
Severe Weather Statement
National Weather Service Newport/Morehead City NC
837 PM EDT SAT JUL 8 2017
NCC055-090045-
/O.EXP.KMHX.SV.W.0032.000000T0000Z-170709T0045Z/
Outer Banks Dare NC-
837 PM EDT SAT JUL 8 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL OUTER BANKS DARE
COUNTY WILL EXPIRE AT 845 PM EDT...
The storms which prompted the warning have moved offshore.
Therefore, the warning will be allowed to expire.
LAT...LON 3598 7545 3590 7545 3586 7557 3594 7570
3602 7563
TIME...MOT...LOC 0035Z 250DEG 11KT 3586 7556 3586 7542
$$
JBMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 6:55 PM EDT, 44 minutes earlier.
Area forecast discussion, Jul 8, 6:55 PM EDT, 44 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
655 PM EDT Sat Jul 8 2017
.SYNOPSIS...
A cold front will move into the region tonight and become
stationary, gradually dissipating Sunday night into Monday. An
inland trough and offshore high pressure pattern returns
midweek.
&&
.NEAR TERM /TONIGHT/...
As of 655 pm Sat...Eastern NC remains in a Slight Risk of
severe weather through tonight. Damaging wind gusts, hail,
locally heavy rainfall and frequent lightning are the primary
threats. Heavy downpours could also lead to localized flooding
in low lying/poor drainage areas.
Latest sfc analysis shows cold front draped through the Mid-
Atlantic region and down through western NC. Latest radar
imagery shows area of strong/deep convection over Dare county,
with scattered activity back to the west over central NC.
Adjusted previous pops slightly based on radar trends and high
res guidance HRRR and NSSL WRF. Latest mesoanalysis shows MU
CAPE values around 3000 J/kg, LI values -6 to -9C, and 0-6km
bulk shear 25-30 kt. Radar is estimating 2-4 inches rain/hour
with the cluster of storms over Dare county. A weakening cold
front will move into the region this evening with shortwave
energy and improving upper level dynamics as the right entrance
region of the upper jet approaches and expect scattered to
numerous showers and thunderstorms to move across the region
over the next several hours, with convection tapering off from
west to east after 06z. Lows expected in the 70s.
&&
.SHORT TERM /SUNDAY/...
As of 3 pm Sat...The front will remain draped across the
forecast area through the day with well defined vort energy
moving through the SW-NE flow aloft. Models continue to show
higher moisture toward coast with less inland so have tapered
PoPs from 30% northwest to 50% southeast. Highs in the mid to
upper 80s.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
As of 330 PM Saturday...No significant changes to Sunday night
through Tuesday period with models in good agreement with front
stalling just inland of coast and gradually dissipating. Did
raise max temps another 1-2 degrees for Wed-Thu with return of
zonal flow/upper ridging aloft. Some model differences with
return of upper troughing Friday-Saturday with ECMWF faster and
stronger, and used model blend with solid chance POPs.
Sunday night through Tue night...Mean upper trough over eastern
US will gradually weaken during period with stalled surface
boundary dissipating across area. With deeper moisture axis and
short wave shear axis persisting across area, models continue to
indicate scattered to broken coverage of convective activity
mainly along coast at night shifting more inland during the
day. Previous forecast already had this trend and made only
minor adjustments, keeping POPs mainly in 30-50% category. Temps
near normal Sunday night through Monday night, then a few
degrees warmer Tuesday with building heights.
Wed through Sat...Models continue to show ridging/zonal flow
for Wed-Thu resulting in return of offshore high/inland trough
pattern, leading to warmer temps and less coverage of convective
activity. POPs will reflect typical 20% coast and 30 to 40%
inland during the day and chance all zones at night. Upper
troughing now indicated for end of week leading to increased chance
of tstms all zones for Friday into Saturday. ECMWF is 6-12
hours faster with upper trough and associated surface front
movement into area Saturday, but have used model blend given
model differences. Temps likely near or slightly above normal
during period with highs from mid 80s coast to lower 90s inland
and lows mid to upper 70s.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
Short Term /through Sunday/...
As of 655 pm Sat...Expect pred VFR conditions through the
period outside of convection. Scattered showers and storms, with
the potential for sub-VFR conditions, will continue through
late tonight, tapering off after 06z. Scattered showers and
storms expected to develop again Sunday afternoon and evening.
Long Term /Sunday night through Thursday/...
As of 330 PM Saturday...VFR will be the prevailing aviation
condition through the long term, but there will bouts of sub
VFR conditions in showers/thunderstorms. There will also be
occasional sub-VFR conditions during the early morning hours
with threat for stratus and fog.
&&
.MARINE...
Short Term /through Sunday/...
As of 655 pm Sat...Latest obs show SW winds 15-25 kt with seas
3-5 feet north of Oregon Inlet and 4-7 feet south. No
significant changes needed to previous forecast. A cold front
will move into the area from the northwest tonight and become
stationary just west of the marine zones, where it will slowly
dissipate into early next week. Models show gusty winds this
afternoon will subside tonight as the pressure gradient relaxes.
SCA continues for the waters south of Oregon Inlet and the
Pamlico Sound through late tonight and early Sunday morning.
Long Term /Sunday night through Thursday/...
As of 330 PM Saturday...Latest guidance continues to indicate
front stalled NE-SW across area will gradually dissipate Sunday
night-Monday, followed by return of offshore high/inland trough
pattern rest of period. Forecast will indicate variable and
lighter winds over northern waters Sunday evening becoming S-SW
around 10 KT by Monday morning, then S-SW winds 10-20 Kt
prevailing rest of period. Tue-Thu will see somewhat of diurnal
cycle of stronger winds during the afternoon and evening, then
lighter late night and morning.
Seas will mostly run 3 to 4 feet through the period.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...None.
MARINE...Small Craft Advisory until 7 AM EDT Sunday for AMZ152-154-156-
158.
Small Craft Advisory until 3 AM EDT Sunday for AMZ135.
&&
SYNOPSIS...HSA
NEAR TERM...CQD/HSA
SHORT TERM...HSA
LONG TERM...JBM
AVIATION...JBM/CQD/HSA
MARINE...JBM/CQD/HSAHazardous weather outlook, Jul 8, 9:26 AM EDT, 10 hours 13 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Newport/Morehead City NC 926 AM EDT Sat Jul 8 2017 NCZ029-044>047-079>081-090>094-091200- Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort- Mainland Hyde-Duplin-Lenoir-Jones-Craven-Pamlico- 926 AM EDT Sat Jul 8 2017 This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Scattered to numerous thunderstorms are expected to develop and move into the region this afternoon and tonight. Some storms may be severe with damaging wind gusts the primary threat. Storms will also produce heavy rain which could lead to localized flooding in low lying areas. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Scattered showers and thunderstorms are expected across the region Sunday. A few storms may become strong to marginally severe with damaging wind gusts the primary threat. Storms could also produce heavy rain which could lead to localized flooding in low lying areas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ095-098-103-104-091200- Carteret-Onslow-Outer Banks Dare-Outer Banks Hyde- 926 AM EDT Sat Jul 8 2017 ...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING SOUTH OF CAPE HATTERAS... This Hazardous Weather Outlook is for eastern North Carolina. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Rip Current Risk. In addition...scattered to numerous thunderstorms are expected to develop and move into the region this afternoon and tonight. Some storms may be severe with damaging wind gusts the primary threat. Storms will also produce heavy rain which could lead to localized flooding in low lying areas. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Scattered showers and thunderstorms are expected across the region Sunday. A few storms may become strong to marginally severe with damaging wind gusts the primary threat. Storms could also produce heavy rain which could lead to localized flooding in low lying areas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 8, 5:20 PM EDT, 2 hours 19 minutes before
Special Weather Statement National Weather Service Newport/Morehead City NC 520 PM EDT SAT JUL 8 2017 NCZ090>093-098-082215- Onslow-Jones-Craven-Lenoir-Duplin- 520 PM EDT SAT JUL 8 2017 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN JONES... SOUTHWESTERN LENOIR...WEST CENTRAL CRAVEN...NORTHWESTERN ONSLOW AND CENTRAL DUPLIN COUNTIES... At 519 PM EDT, radar indicated strong thunderstorms were located along a line extending from near Rose Hill to near Beulaville. Movement was northeast at 25 mph. Winds in excess of 30 mph and half inch hail are possible with these storms. These storms will be near... Beulaville around 555 PM EDT. Other locations impacted by these storms include Magnolia and Pink Hill. Torrential rainfall is also occurring with these storms, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 3516 7782 3519 7723 3488 7756 3484 7817 TIME...MOT...LOC 2119Z 238DEG 20KT 3489 7803 3496 7769 JBM
Special weather statement, Jul 8, 5:42 PM EDT, 1 hour 57 minutes before
Special Weather Statement National Weather Service Newport/Morehead City NC 542 PM EDT SAT JUL 8 2017 NCZ103-082230- Outer Banks Dare- 542 PM EDT SAT JUL 8 2017 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL OUTER BANKS DARE COUNTY... At 542 PM EDT, a strong thunderstorm was located 8 miles east of Stumpy Point, moving east at 40 mph. Wind gusts up to 50 mph and half inch hail are possible with this storm. Locations impacted include... Waves, Rodanthe and Hatteras Island Fishing Pier. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 3579 7545 3557 7546 3556 7566 3574 7570 TIME...MOT...LOC 2142Z 260DEG 35KT 3567 7560 Heden
Local storm report, Jul 8, 5:59 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
559 PM EDT SAT JUL 08 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM MARINE TSTM WIND OREGON INLET 35.80N 75.54W
07/08/2017 M43 MPH DARE NC WEATHER FLOW
&&
EVENT NUMBER MHX1700188
HEDENSpecial weather statement, Jul 8, 6:20 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
620 PM EDT SAT JUL 8 2017
NCZ046-047-081-103-082315-
Mainland Dare-Mainland Hyde-Tyrrell-Outer Banks Dare-
620 PM EDT SAT JUL 8 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MAINLAND DARE...
NORTHEASTERN MAINLAND HYDE...WEST CENTRAL OUTER BANKS DARE AND
SOUTHEASTERN TYRRELL COUNTIES...
At 618 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Gum Neck to 14 miles east of
Killkenny to near Stumpy Point. Movement was northeast at 5 mph.
Winds in excess of 30 mph and half inch hail are possible with these
storms.
These storms will be near...
Stumpy Point around 630 PM EDT.
Manns Harbor around 715 PM EDT.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3566 7574 3563 7597 3570 7617 3596 7600
3597 7583 3592 7554
TIME...MOT...LOC 2218Z 206DEG 4KT 3571 7610 3566 7596 3571 7581
JBMSpecial weather statement, Jul 8, 6:41 PM EDT, 58 minutes before
Special Weather Statement National Weather Service Newport/Morehead City NC 641 PM EDT SAT JUL 8 2017 NCZ103-082315- Outer Banks Dare- 641 PM EDT SAT JUL 8 2017 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OUTER BANKS DARE COUNTY north of rodanthe... At 639 PM EDT, radar indicated strong thunderstorms were located along a line extending from near Bodie Island Lighthouse to 9 miles southeast of Wanchese to 6 miles northwest of Rodanthe. Movement was east at 15 mph. Winds in excess of 30 mph and half inch hail are possible with these storms. Locations impacted include... Bodie Island Lighthouse. Torrential rainfall is also occurring with these storms, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 3595 7552 3562 7528 3560 7560 3580 7564 TIME...MOT...LOC 2239Z 256DEG 12KT 3580 7561 3574 7553 3566 7554 JBM
Special weather statement, Jul 8, 7:19 PM EDT, 20 minutes before
Special Weather Statement National Weather Service Newport/Morehead City NC 719 PM EDT SAT JUL 8 2017 NCZ047-103-090015- Mainland Dare-Outer Banks Dare- 719 PM EDT SAT JUL 8 2017 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL MAINLAND DARE AND NORTHERN OUTER BANKS DARE COUNTIES... At 718 PM EDT, radar indicated strong thunderstorms were located along a line extending from near Jockeys Ridge State Park to near Stumpy Point to near Bodie Island Lighthouse. Movement was northeast at 10 mph. Winds in excess of 30 mph and half inch hail are possible with these storms. Locations impacted include... Nags Head, Manns Harbor, Manteo, Jockeys Ridge State Park, Roanoke Island Festival Park, Wanchese, Wright Brothers National Monument, Nags Head Fishing Pier, Bodie Island Lighthouse and Outer Banks Fishing Pier. Torrential rainfall is also occurring with these storms, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 3570 7537 3572 7585 3598 7573 3612 7548 TIME...MOT...LOC 2318Z 240DEG 10KT 3595 7568 3576 7578 3577 7557 JBM
The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:25 PM EDT | Special Weather Statement | MHX | Hyde | 50 min |
| Jul 7, 9:25 PM EDT | Special Weather Statement | MHX | Craven | 50 min |
| Jul 7, 9:46 PM EDT | Severe Thunderstorm Warning | MHX | Carteret, Craven, Jones | 44 min |
| Jul 7, 10:05 PM EDT | Special Marine Warning | MHX | 55 min | |
| Jul 7, 10:12 PM EDT | Severe Thunderstorm Warning | MHX | Carteret, Craven, Jones, Onslow | 18 min |
| Jul 7, 10:31 PM EDT | Special Weather Statement | MHX | Carteret | 59 min |
| Jul 7, 10:34 PM EDT | Special Marine Warning | MHX | 41 min | |
| Jul 7, 10:59 PM EDT | Special Marine Warning | MHX | 61 min | |
| Jul 7, 11:11 PM EDT | Special Marine Warning | MHX | 49 min | |
| Jul 7, 11:21 PM EDT | Special Weather Statement | MHX | Carteret | 54 min |
| Jul 7, 11:26 PM EDT | Special Weather Statement | MHX | Beaufort | 64 min |
| Jul 7, 11:44 PM EDT | Special Weather Statement | MHX | Carteret | 46 min |
| Jul 8, 12:35 AM EDT | Special Marine Warning | MHX | 55 min | |
| Jul 8, 2:26 AM EDT | Special Marine Warning | MHX | 64 min | |
| Jul 8, 4:19 PM EDT | Special Weather Statement | MHX | Duplin | 41 min |
| Jul 8, 4:36 PM EDT | Special Weather Statement | MHX | Duplin | 39 min |
| Jul 8, 4:58 PM EDT | Special Weather Statement | MHX | Dare | 32 min |
| Jul 8, 5:16 PM EDT | Special Marine Warning | MHX | 44 min | |
| Jul 8, 5:20 PM EDT | Special Weather Statement | MHX | Duplin | 55 min |
| Jul 8, 5:42 PM EDT | Special Weather Statement | MHX | Dare | 48 min |
| Jul 8, 5:56 PM EDT | Special Marine Warning | MHX | 64 min | |
| Jul 8, 6:20 PM EDT | Special Weather Statement | MHX | Dare | 55 min |
| Jul 8, 6:41 PM EDT | Special Weather Statement | MHX | Dare | 34 min |
| Jul 8, 6:59 PM EDT | Special Marine Warning | MHX | 61 min | |
| Jul 8, 7:19 PM EDT | Special Weather Statement | MHX | Dare | 56 min |
| Jul 8, 7:55 PM EDT | Special Marine Warning | MHX | 65 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.